# SDR 97ZZZX497

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3420Q
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 674202
- Condition: Missing
- Location: Nlg Well
- Part time: 2,616 hours
- Component: 7643600
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP OF ACFT FOR NOSE WHEELWELL STRUCTURE DAMAGE DUE TO MISSING STIFFENER. (P/N 6747202). REF:  SL 832 DATED JAN 25, 1978.  SUBMITTER SUGGESTS ONE TIME INSP OF PA28R201 ACFT FOR STIFFENER INSTALLATION.
